To populate Scholarly, sign in here .


Title An alternative definition of the Ito integral for the Hilbert-Schmidt-valued stochastic process
Posted by Mhelmar Labendia
Authors Labendia, Mhelmar
Publication date 2021
Journal Methods of Functional Analysis and Topology
Volume 27
Issue 4
Pages 370-383
Publisher Institute of Mathematics NAS of Ukraine, National Pedagogical Dragomanov University
Abstract In this paper, using generalized Riemann approach, we give an alternative definition of the Ito integral of a Hilbert-Schmidt-valued stochastic process with respect to a Hilbert space-valued Q-Wiener process. We also show that this integral belongs to the space of all continuous square-integrable martingales.
Index terms / Keywords Ito-Henstock integral, Hilbert-Schmidt, Q-Wiener process